# SDR UHLA2010060300064

- Difficulty date: June 3, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 13,197 hours, 8,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DENT IN LOWER FUSELAGE SKIN AFT OF FR 19 AND BELOW STR 27R.  FABRICATED REPAIR DOUBLERS AND FILLER IAW EMB 170 SRM 53-10-01.  INSTALLED REPAIR DOUBLERS AND FILLERS IAW EMB 170 SRM 53-10-01 AND ETD 2010-170/01765 REV A.
